# SDR QXEA9600051

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

SEA - NR 1 ENGINE SHUTDOWN ON CLIMB WHEN NR 1 ENGINE INTAKE WAS SWITCHED ON.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD DUPLICATE PROBLEM, WHEN THE NR 1 ENGINE INTAKE HEAT IS SWITCHED ON THE NR 1 FUEL SHUTOFF VALVE CLOSES.  AIRCRAFT DOWN FOR REPAIR.
